# SDR SWAA2023030711741

- Difficulty date: March 3, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 55,225 hours, 33,213 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD L/H WIND SCREEN ; LOWER FLASHLIGHT ATTACH HOUSING BROKEN. FORWARD L/H WIND SCREEN LOWER FLASHLIGHT ATTACH HOUSING BROKEN.<[01] PLACED ON MEL 25-12-01 SP1B AUTHORIZATION # 123521;[02] REMOVED AND REPLACED EMERGENCY FLASHLIGHT HOLDER REF CMM  25-31-08
